# SDR HEEA0013409

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Panel Asy
- Part number: 214175428101
- Condition: Failed
- Location: Engine Gauge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RPM WORKS INTERMITTENTLY.
